Alert archive / Virginia / Flash Flood Warnings in 2015
Flash Flood Warning 22, NWS Blacksburg, VA
NWS Blacksburg, VA issued this flash flood warning at Aug 23, 2015, 2:21 PM EDT for Bland County, Giles County, Pulaski County, Virginia. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 23, 2015, 2:21 PM EDT (18:21 UTC)
- Expired
- Aug 23, 2015, 8:15 PM EDT
- In force
- 6 hr
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bland County, VA, Giles County, VA, Pulaski County, VA
The radar
The Roanoke radar (KFCX), 62 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 6.4 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 865 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
552
WGUS51 KRNK 231821
FFWRNK
VAC021-071-155-240015-
/O.NEW.KRNK.FF.W.0022.150823T1821Z-150824T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
221 PM EDT SUN AUG 23 2015
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN PULASKI COUNTY IN SOUTHWESTERN VIRGINIA...
SOUTHWESTERN GILES COUNTY IN SOUTHWESTERN VIRGINIA...
EAST CENTRAL BLAND COUNTY IN SOUTHWESTERN VIRGINIA...
* UNTIL 815 PM EDT
* AT 221 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BLAND...
KIMBERLING...
WHITE GATE...
MECHANICSBURG...
AND LONG SPUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF FLOODING...
INCLUDING MUDSLIDES OR ROAD CLOSURES...TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1...8 6 6...2 1 5...4 3 2 4. REPORTS
AND PICTURES CAN ALSO BE SHARED ON THE NATIONAL WEATHER SERVICE
BLACKSBURG FACEBOOK PAGE AND ON TWITTER.
&&
LAT...LON 3723 8082 3712 8082 3707 8114 3720 8113
$$
DS2 follow-up statements
764 WGUS71 KRNK 231906 FFSRNK FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 306 PM EDT SUN AUG 23 2015 VAC021-071-155-240015- /O.CON.KRNK.FF.W.0022.000000T0000Z-150824T0015Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PULASKI VA-GILES VA-BLAND VA- 306 PM EDT SUN AUG 23 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR NORTHWESTERN PULASKI...SOUTHWESTERN GILES AND EAST CENTRAL BLAND COUNTIES... AT 303 PM EDT...DOPPLER RADAR INDICATED THAT THE VERY HEAVY RAIN THAT PROMPTED THE WARNING HAS EXITED THE WARNED AREA. HOWEVER...FLASH FLOODING IS STILL A CONCERN. RUNOFF FROM THE EARLIER HEAVY RAINS MAY STILL BE COLLECTING IN STREAMS AND OTHER LOW LYING AREAS. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... BLAND... KIMBERLING... WHITE GATE... MECHANICSBURG... AND LONG SPUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF FLOODING... INCLUDING MUDSLIDES OR ROAD CLOSURES...TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1...8 6 6...2 1 5...4 3 2 4. REPORTS AND PICTURES CAN ALSO BE SHARED ON THE NATIONAL WEATHER SERVICE BLACKSBURG FACEBOOK PAGE AND ON TWITTER. && LAT...LON 3723 8082 3712 8082 3707 8114 3720 8113 $$ DS
081 WGUS71 KRNK 240015 FFSRNK FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 815 PM EDT SUN AUG 23 2015 VAC021-071-155-240025- /O.EXP.KRNK.FF.W.0022.000000T0000Z-150824T0015Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PULASKI VA-GILES VA-BLAND VA- 815 PM EDT SUN AUG 23 2015 ...THE FLASH FLOOD WARNING FOR NORTHWESTERN PULASKI...SOUTHWESTERN GILES AND EAST CENTRAL BLAND COUNTIES HAS EXPIRED... THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF FLOODING... INCLUDING MUDSLIDES OR ROAD CLOSURES...TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1...8 6 6...2 1 5...4 3 2 4. REPORTS AND PICTURES CAN ALSO BE SHARED ON THE NATIONAL WEATHER SERVICE BLACKSBURG FACEBOOK PAGE AND ON TWITTER. LAT...LON 3723 8082 3712 8082 3707 8114 3720 8113 $$ DS
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Aug 23, 2:18 PM EDT, 3 minutes earlier.
Area forecast discussion, Aug 23, 2:18 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 218 PM EDT SUN AUG 23 2015 .SYNOPSIS... HIGH PRESSURE HEADS EAST TODAY WITH A COLD FRONT PRESSING INTO THE OHIO AND TENNESSEE VALLEYS. THE FRONT MOVES ACROSS US MONDAY...WITH A LARGE HIGH SHIFTING OVER THE NORTHERN PLAINS. THIS HIGH WILL GIVE US LOWER HUMIDITIES FOR MID TO LATE WEEK. && .NEAR TERM /THROUGH TONIGHT/... AS OF 1030 AM EDT SUNDAY... FOR TODAY...WE WILL SEE THE WESTERN FORECAST AREA REMAIN IN THE HIGHER THETA-E AIR AHEAD OF A STRONGER SHORTWAVE OVER WESTERN TENN THIS MORNING. THIS WAVE IS EXPECTED TO SHIFT EAST INTO THE SMOKYS/GA AREA BY MID AFTERNOON. SW FLOW AHEAD OF IT WILL AID IN MOISTURE ADVECTION. CLOUD COVER WILL BE PROBLEMATIC IN TERMS OF CONVECTION BUT THINK WILL BE ENOUGH SUNSHINE TO ALLOW CONVECTIVE TEMPS TO BE EXCEEDED...WITH THUNDERSTORMS A GOOD BET OVER THE NORTH CAROLINA MOUNTAINS AND FOOTHILLS NW INTO SW VA/SRN WV BY LATE AFTERNOON. WITH THE 10 AM UPDATE...DECREASED RAIN CHANCES FOR THE MORNING ACROSS THE MOUNTAINS...WITH RAIN CHANCES INCREASING DURING THE AFTERNOON. RAINFALL WILL BE MAINLY SHOWER ACTIVITY...BUT WITH A FEW THUNDERSTORMS DEVELOPING AS WE APPROACH MAX AFTERNOON HEATING. FOLLOWED A COMBINATION OF THE LOCAL WRF AND HRRR WEATHER FORECAST MODELS...WHICH DEPICTS BEST LIFT AND CONCENTRATION OF SHOWERS AND STORMS OVER THE MOUNTAINS SOUTH OF HIGHWAY 460...THEN START TO BLEND IN THE 0Z GFS/NAM AFTER MID AFTERNOON. BELIEVE THE PIEDMONT AREA EAST OF LYNCHBURG AND DANVILLE WILL SEE LITTLE TO NONE AS AXIS OF SFC RIDGE KEEPS THINGS SUPPRESSED. FOR HIGHS TODAY...MADE ONLY MINOR CHANGES TO THE TEMPERATURE FORECAST BASED ON CLOUD COVER. EXPECT SEASONAL TEMPS FROM THE MID TO UPPER 70S HIGHER TERRAIN OF NC TO LOWER 80S OVER MOST OF THE WESTERN CWA...WITH MID TO UPPER 80S FROM ROANOKE EAST. TONIGHT...THE UPPER WAVE PIVOTS EAST AND WE SHOULD SEE THINGS DRY OUT. MAY STILL ALLOW FOR A FEW SHOWERS ALONG THE BLUE RIDGE LATE EVENING. NEXT THREAT WILL BE MAINLY AFTER THIS PERIOD WITH THE COLD FRONT MONDAY...SO HAVE SLIGHT CHANCE POPS INTO THE WV MOUNTAIN AROUND DAWN MONDAY. SOME DIFFERENCES IN CLOUD COVER TONIGHT...BUT OVERALL SHOULD BE CLEARING FOR MOST WITH CLOUDS INCREASING AGAIN LATE IN THE WEST. LOWS WITH HUMIDITY STAYING UP WILL BE IN THE 60S. && .SHORT TERM /MONDAY THROUGH WEDNESDAY NIGHT/... AS OF 315 AM EDT SUNDAY... THE UPPER PATTERN WILL BE FIRMLY ESTABLISHED IN AN AMPLIFIED EASTERN TROF/WESTERN RIDGE WITH A CLOSED LOW MEANDERING THROUGH THE GREAT LAKES REGION. THIS WILL KEEP THE HEAT LOCKED UP OUT WEST AND GIVE US SOME PLEASANT LATE SUMMER WEATHER FOR THE MIDDLE OF THE WEEK. HOWEVER...TO GET TO THIS PLEASANT WEATHER WE HAVE TO GET ON THE OTHER SIDE OF A COLD FRONT BEING DRAGGED THROUGH THE REGION ON MONDAY BY A LARGE SURFACE LOW OVER SOUTHERN CANADA. THE FRONT WILL ARRIVE IN THE WEST A BIT TO EARLY TO ACCESS SIGNIFICANT DIURNAL INSTABILITY...BUT AREAS EAST OF THE BLUE RIDGE WILL BE ABLE TO HEAT UP CONSIDERABLY RIGHT AHEAD OF THE FRONT. THUS...EXPECT THE FRONT WILL ENTER FROM THE WEST IN THE MORNING THEN JUMP TO THE LEE TROF EAST OF THE BLUE RIDGE FOR THE AFTERNOON AND KEEP MOST OF THE CONVECTIVE ACTIVITY ACROSS THE PIEDMONT. WILL INDICATE THIS IN THE GRIDS WITH HIGHEST POPS EAST AND SOMEWHAT LOWER POPS THROUGH THE MIDDLE. THE SEVERE THREAT IS LOW AS SUPPORTING SYNOPTIC DYNAMICS ARE LARGELY ABSENT BUT THE AIRMASS WILL BE QUITE JUICY AHEAD OF THE FRONT SO LOCALLY HEAVY RAIN WILL BE A POSSIBILITY. THE FRONT LOOKS TO PUSH OFF TO THE EAST MONDAY EVENING FOLLOWED BY A LARGE HIGH PRESSURE SYSTEM BUILDING IN FROM THE NORTHERN PLAINS. TEMPERATURES ON MONDAY WILL WARM INTO THE LOWER 90S ACROSS THE PIEDMONT AHEAD OF THE FRONT...BUT TO THE WEST READINGS WILL BE TEMPERED BY THE EARLY ARRIVAL OF THE FRONT AND WILL PEAK IN THE UPPER 70S/AROUND 80. HIGHS TUESDAY AND WEDNESDAY WILL BE SEASONABLE TO SLIGHTLY BELOW NORMAL WITH LOW HUMIDITY. EXPECT LOW/MID 80S EAST AND GENERALLY MIDDLE 70S WEST. THE COOLNESS BEHIND THE FRONT WILL REALLY BE FELT IN LOW TEMPERATURES WITH READINGS NEAR 60 EAST TO LOWER 50S WEST AND SOME 40S IN THE VALLEYS MAKING FOR DEPARTURES OF 5F TO 10F BELOW NORMAL. && .LONG TERM /THURSDAY THROUGH SATURDAY/... AS OF 220 PM EDT SATURDAY... AN UPPER LEVEL TROUGH WILL KEEP THE REGION RELATIVELY COOL AND DRY THROUGH THE REST OF THE WEEK. THE TROUGH AXIS WILL REMAIN OVER THE OHIO-TENN VALLEY WEDNESDAY...THEN PIVOT OVER THE APPALACHIANS ON THURSDAY. IF ENOUGH MOISTURE IS AVAILABLE...A FEW MOUNTAIN SHOWERS MAY DEVELOP THURSDAY AND MORE SCATTERED COVERAGE FRIDAY AND SATURDAY AFTERNOON. AVERAGE AFTERNOON TEMPERATURES WILL BE CLOSE TO SEASONAL LEVELS WITH ABUNDANT SUNSHINE AND DRY AIR. OVERNIGHT LOWS WEDNESDAY AND THURSDAY NIGHT WILL RUN COOLER THAN NORMAL BY 10F OR SO. OVERNIGHT LOWS WILL DROP INTO THE 50S WITH SOME MOUNTAIN VALLEYS DIPPING INTO THE 40S. OVERNIGHT LOWS WILL RETURN TO NORMAL BY THE WEEKEND. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... AS OF 200 PM EDT SUNDAY... RADAR INDICATES SCATTERED SHOWERS ACROSS THE HIGHLANDS OF NORTH CAROLINA INTO WESTERN VIRGINIA AND EXTREME SOUTHEAST WEST VIRGINIA... SO FAR ONLY PASSING NEAR KBLF. RAPID UPDATE MODELS INDICATE THAT A FEW OF THESE SHOWERS WILL INTENSIFY INTO THUNDERSTORMS FROM TIME TO TIME THROUGH EARLY EVENING...AS COVERAGE OF RAINFALL SPREADS NORTH AND EAST...POTENTIALLY CLIPPING KLWB...KBCB AND PERHAPS KROA DURING THE EVENING. MAIN CONCERN IS LOCALLY HEAVY RAIN WITH THIS ACTIVITY...WHICH WILL REDUCE SURFACE VISIBILITIES TO LESS THAN 1SM FOR BRIEF PERIODS OF TIME. CONVECTION WILL FADE WITH LOSS OF HEATING DURING LATE EVENING. OVERNIGHT...EXPECT ANOTHER ROUND OF PATCHY FOG...MAINLY IN THE RIVER VALLEYS AND OVER AREAS THAT RECEIVED SIGNIFICANT RAINFALL THIS AFTERNOON. MID LEVEL CLOUDS MOVING IN AHEAD OF AN APPROACHING COLD FRONT WILL KEEP FOG LOCALIZED. A COLD FRONT WILL PASS FROM WEST TO EAST ACROSS THE CENTRAL APPALACHIANS ON MONDAY. 12Z MODEL GUIDANCE MAINTAINS ONLY MODEST COVERAGE OF SHOWER ACTIVITY AHEAD OF THE FRONT...AND WITH LIMITED INSTABILITY...THUNDERSTORM ACTIVITY IS EXPECTED TO BE ISOLATED TO WIDELY SCATTERED AT BEST. OVERALL...VFR CONDITIONS ARE EXPECTED... ALTHOUGH ANY LOCALLY HEAVY RAIN WILL REDUCE VISIBILITIES FOR BRIEF PERIODS OF TIME. DRIER AIR WILL RETURN TO THE AREA WITH FRONTAL PASSAGE...RESULTING IN A DECREASE IN CLOUD COVER. EXTENDED AVIATION DISCUSSION... SURFACE HIGH PRESSURE BUILDS INTO THE AREA FOR THE TUESDAY THROUGH THURSDAY TIME PERIOD. MOST AREAS SHOULD EXPERIENCE VFR CONDITIONS. LATE NIGHT/EARLY MORNING PATCHY FOG WILL BE POSSIBLE...BUT ANY THAT FORMS SHOULD DISSIPATE QUICKLY AFTER SUNRISE. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...WP NEAR TERM...NF/WP SHORT TERM...MBS LONG TERM...RCS AVIATION...NF/WP
Hazardous weather outlook, Aug 23, 3:29 AM EDT, 10 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 329 AM EDT SUN AUG 23 2015 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>044-507-508-240730- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON- CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE- PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE- EASTERN GREENBRIER-WESTERN GREENBRIER- 329 AM EDT SUN AUG 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 23, 2:13 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
213 PM EDT SUN AUG 23 2015
VAZ007-009>013-WVZ042-231900-
TAZEWELL-WYTHE-SMYTH-BLAND-PULASKI-GILES-MERCER-
213 PM EDT SUN AUG 23 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
PULASKI...GILES...SOUTHEASTERN TAZEWELL...NORTHERN
SMYTH...NORTHWESTERN WYTHE...BLAND AND SOUTHEASTERN MERCER
COUNTIES...
AT 211 PM EDT...A SCATTERED LINE OF STRONG SHOWERS AND THUNDERSTORMS
WAS EXTENDING FROM PEARISBURG TO NEAR ALLISON GAP...AND MOVING EAST
AT 20 MPH. MANY OF THESE SHOWERS AND STORMS WERE PRODUCING LOCALLY
HEAVY RAINFALL.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BLAND...
MARION...
BLUEFIELD...
PEARISBURG...
MECHANICSBURG...
AND SALTVILLE.
TORRENTIAL RAINFALL IS OCCURRING WITH SOME OF THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3739 8094 3735 8044 3732 8044 3726 8054
3725 8061 3722 8061 3707 8085 3679 8170
3693 8183
TIME...MOT...LOC 1811Z 254DEG 16KT 3730 8073 3691 8173
DSSpecial weather statement, Aug 23, 2:16 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
216 PM EDT SUN AUG 23 2015
NCZ001-002-231915-
ASHE-ALLEGHANY-
216 PM EDT SUN AUG 23 2015
...A LINE OF STRONG SHOWERS AND THUNDERSTORMS WILL AFFECT NORTHERN
ASHE AND NORTHWESTERN ALLEGHANY COUNTIES...
AT 215 PM EDT...A LINE OF STRONG SHOWERS AND THUNDERSTORMS WAS
EXTENDING FROM MOUNTAIN CITY TO NEAR SCOTTVILLE...AND MOVING EAST AT
15 MPH. LOCALLY HEAVY RAIN IS OCCURRING WITH THESE SHOWERS AND STORM.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SPARTA...
JEFFERSON...
WEST JEFFERSON...
LANSING...
AND ASHLAND.
TORRENTIAL RAINFALL IS OCCURRING WITH SOME OF THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3644 8171 3646 8171 3647 8170 3651 8170
3653 8171 3656 8169 3659 8161 3654 8102
3637 8153 3642 8170 3643 8172
TIME...MOT...LOC 1815Z 255DEG 15KT 3648 8181 3648 8131
DSThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 2:13 PM EDT | Special Weather Statement | RNK | Bland, Giles | 47 min |
| Aug 23, 2:49 PM EDT | Special Weather Statement | RNK | Smyth | 41 min |
| Aug 23, 3:01 PM EDT | Special Weather Statement | RNK | Pulaski | 29 min |
| Aug 23, 3:03 PM EDT | Special Weather Statement | RNK | Smyth | 27 min |
| Aug 23, 3:30 PM EDT | Special Weather Statement | RNK | Wythe | 30 min |
| Aug 23, 3:33 PM EDT | Areal Flood Advisory | RNK | Wythe | 4 hr |
| Aug 23, 3:37 PM EDT | Special Weather Statement | RNK | Smyth | 23 min |
| Aug 23, 3:47 PM EDT | Special Weather Statement | RNK | Pulaski | 28 min |
| Aug 23, 4:02 PM EDT | Special Weather Statement | RNK | Wythe | 28 min |
| Aug 23, 4:25 PM EDT | Special Weather Statement | RNK | Smyth | 35 min |
| Aug 23, 4:34 PM EDT | Special Weather Statement | RNK | Wythe | 26 min |
| Aug 23, 4:52 PM EDT | Special Weather Statement | RNK | Craig | 23 min |
| Aug 23, 5:08 PM EDT | Special Weather Statement | RNK | Smyth | 22 min |
| Aug 23, 5:22 PM EDT | Special Weather Statement | RNK | Bland | 23 min |
| Aug 23, 5:51 PM EDT | Special Weather Statement | RNK | Wythe | 24 min |
| Aug 23, 6:01 PM EDT | Special Weather Statement | RNK | Bland | 29 min |
| Aug 23, 6:09 PM EDT | Special Weather Statement | RNK | Tazewell | 36 min |
| Aug 23, 6:18 PM EDT | Special Weather Statement | RNK | Craig | 27 min |
| Aug 23, 7:06 PM EDT | Special Weather Statement | RNK | Bland | 24 min |
| Aug 23, 7:43 PM EDT | Special Weather Statement | RNK | Bath | 32 min |
Nearby
Flash Flood Warnings in Virginia, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.